# SDR IPXA10B61503

- Difficulty date: July 7, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 82,754 hours, 14,396 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 65B019018
- Part serial: 000309
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING OTBD FORE FLAP T/E WEDGE LWR SURFACE DELAMINATION.  FIBERGLASS PREPREG LAY REPAIR CARRIED OUT IAW SRM 57-70-07 PAR 5A (1) FIG 5, REV 56.
